# SDR QXEA200700017

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,345 hours, 13,488 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471509
- Part serial: LAH0075
- Condition: Damaged
- Location: Nlg
- Part time: 1,692 hours, 1,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2411: DU BAD CONFIG MESSAGE ON ED.  CYCLED DISPLAYS PER PROCEDURE IN EA CHECKLIST SEVERAL TIMES.  DU BAD CONFIG MESSAGE REMAINED DISPLAYED.  MAINTENANCE REMOVED NLG WOW1 HARNESS PER Q400 AMM TASK 32-21-11-000-801.  INSTALLED SERVICEABLE NLG WOW1 HARNESS PER Q400 AMM TASK 32-21-11-400-801.  AIRCRAFT RETURNED TO SERVICE.
